Open Access
11 December 2005 On the product and ratio of Laplace and Bessel random variables
Saralees Nadarajah
J. Appl. Math. 2005(4): 393-402 (11 December 2005). DOI: 10.1155/JAM.2005.393


The distributions of products and ratios of random variables are of interest in many areas of the sciences. In this paper, the exact distributions of the product |XY| and the ratio |X/Y| are derived when X and Y are Laplace and Bessel function random variables distributed independently of each other.


Download Citation

Saralees Nadarajah. "On the product and ratio of Laplace and Bessel random variables." J. Appl. Math. 2005 (4) 393 - 402, 11 December 2005.


Published: 11 December 2005
First available in Project Euclid: 22 December 2005

zbMATH: 1092.60005
MathSciNet: MR2204922
Digital Object Identifier: 10.1155/JAM.2005.393

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 4 • 11 December 2005
Back to Top